# SDR F3LA2013052200859

- Difficulty date: May 8, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 31,463 hours, 15,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK.  AFT GALLEY FLOORBEAM AT FRAME 69 HAS LIGHT CORROSION AROUND FASTENER HOLE. CLEANED UP HOLE TO .354' IAW SRM 53-41-14, FIGURE 101, SRM 51-21-11 (4)(C) AND SRM 51-75-12.  VERIFIED CORROSION REMOVAL WITH HPEC IAW NTM 51-10-02 B NOTE 3.  NO FURTHER INDICATIONS WERE NOTED.  ACFT IS SCHEDULED FOR RETURN TO SERVICE.
